Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Characteristic classes and distortion of diffeomorphisms

Authors: Oliver Attie, Jonathan Block and Shmuel Weinberger
Journal: J. Amer. Math. Soc. 5 (1992), 919-921
MSC: Primary 53C21; Secondary 57R20
MathSciNet review: 1145336
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C21, 57R20

Retrieve articles in all journals with MSC: 53C21, 57R20

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society